Thread: Fina thirst????
07-11-2003, 10:54 AM #1
Everytime I includefina in a cycle I get thirsty as hell all day. I mean if I'm not constantly sipping on some water my mouth goes bone dry and I feel dehydrated. Anyone else experience this because I've never seen it listed as a side effect?
07-11-2003, 12:01 PM #2
07-11-2003, 12:04 PM #3Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
Thanks for the reminder BT, I was wondering what that was.
07-11-2003, 12:09 PM #4
Smartazz!!!!! It pisses me off because now that I'm drinking so much water I have to run to the pisser every 10 minutes. At least I'm getting my cardio in......
07-11-2003, 04:56 PM #5
i havent heard anything about this before but remember, everything treats different people different. i know it gets old goin every 10 mins bro, im doin the same thing because of my water intake while on andro. it even wakes me up in the middle of the night. got to go piss. think of it this way, at least you know you are gettin enough water.
07-11-2003, 04:59 PM #6Senior Member
Originally Posted by BIG TEXAN
- Join Date
- Aug 2002
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)